MAUDE Adverse Event Report: MEDIVATORS INC ADVANTAGE PLUS PASS-THRU; ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC ADVANTAGE PLUS PASS-THRU; ENDOSCOPE REPROCESSING SYSTEM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their advantage plus pass-thru door closed and contacted an operator's hand resulting in a bump and slight bruise on the back of their hand.No medical treatment sought or administered.
 
Additional Manufacturer Narrative
Our investigation is currently in process.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to conduct a thorough investigation of the reported device.The reported event was unable to be duplicated.As a proactive measure, the technician adjusted the lid open sensor and replaced the lid pressure regulator, tested the device, and returned the unit to operation.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key19726552
Report Number2150060-2024-00039
Device Sequence Number15505787
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public00677964095832
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown